×

Problems of periodic solutions for a type of Duffing equation with state-dependent delay. (English) Zbl 1196.34090

The authors deal with the following Duffing equation with state-dependent delay \[ x''(t)+g(x(t-\tau(t,x(t))))=p(t), \]
where \(g, p\in C(\mathbb R,\mathbb R)\) with \(p(t+T)=p(t)\), \(\tau\in C(\mathbb R^2,\mathbb R^+)\) with \(\tau(t+T,x)=\tau(t,x)\), \(T>0\) is a given constant and \(\mathbb R^+=[0,+\infty)\). By employing a continuation theorem of the coincidence degree theory, more general delay-dependent sufficient criteria are established for the existence of \(T\)-periodic solutions, which generalize some related results independent of the delay in the literature.

MSC:

34K13 Periodic solutions to functional-differential equations
47N20 Applications of operator theory to differential and integral equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Ma, S.; Wang, Z.; Yu, J., Coincidence degree and periodic solutions of Duffing equations, Nonlinear anal., 34, 443-460, (1998) · Zbl 0931.34048
[2] Hao, D.; Ma, S., Semilinear Duffing equations crossing resonance points, J. differential equations, 133, 98-116, (1997) · Zbl 0877.34036
[3] Liu, B., Boundedness of solutions for semilinear Duffing equations, J. differential equations, 145, 119-144, (1998) · Zbl 0913.34032
[4] Liu, B., Boundedness in nonlinear oscillations at resonance, J. differential equations, 153, 142-174, (1999) · Zbl 0926.34028
[5] BĂ©lair, J., ()
[6] Mackey, M.C.; Milton, J., Feedback delays and the origin of blood cell dynamics, Comm. theor. biol., 1, 229-327, (1990)
[7] Mackey, M.C., Commodity price fluctuations: price dependent delays and continearities as explanatory factors, J. econom. theory, 48, 487-509, (1989) · Zbl 0672.90022
[8] Lu, S.; Ge, W., Some new results on the existence of periodic solutions to a kind of Rayleigh equation with a deviating argument, Nonlinear anal., 56, 501-514, (2004) · Zbl 1078.34048
[9] Lu, S.; Ge, W.; Zheng, Z., Periodic solutions for a kind of Rayleigh equation with a deviating argument, Appl. math. lett., 17, 443-449, (2004) · Zbl 1073.34081
[10] Wang, G., A priori bounds for periodic solutions of a delay Rayleigh equation, Appl. math. lett., 12, 41-44, (1999) · Zbl 0980.34068
[11] Liu, X.; Jia, M.; Ren, R., On the existence and uniqueness of periodic solutions to a type of Duffing equation with complex deviating argument, Acta. math. sci., 27, 037-044, (2007), in Chinese
[12] Gaines, R.E.; Mawhin, J.L., Coincidence degree and nonlinear differential equations, (1977), Springer Berlin · Zbl 0326.34021
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.